Bulletin of the Section of Logic 39/1-2 (2010)


  1. Authors:
    George WEAVER and Benjamin R. GEORGE

    Title:
    The Fraenkel-Carnap Question for Limited Higher-OrderLanguages

    Pages:
    1-9
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Jānis CĪRULIS

    Title:
    Residuation Subreducts of Pocrigs

    Pages:
    11-16
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Sergey BABENYSHEV and Manuel A. MARTINS

    Title:
    Admissible Equivalence Systems

    Pages:
    17-33
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Alexej P. PYNKO

    Title:
    Gentzen's Cut-Free Calculus Versus the Logic of Paradox

    Pages:
    35-42
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Gábor SÁGI

    Title:
    AbsolutelyUbiquitous Structures and אi0 - Stability

    Pages:
    43-51
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Piotr KULICKI

    Title:
    Hallden Incomplete Calculus of Names

    Pages:
    53-55
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Anna BIEŃ

    Title:
    Cycles in Nielsen's Graphs

    Pages:
    57-64
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Norihiro KAMIDE

    Title:
    Strong Normalization of Program-Indexed Lambda Calculus

    Pages:
    65-78
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Gemma ROBLES and José M. MÉNDEZ

    Title:
    AxiomatizingS4+ and J+ without the Suffixing, Prefixingand Self-Distribution of the Conditional Axioms

    Pages:
    79-91
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Ewa GRACZYŃSKA

    Title:
    M-Hyperquasi-Identities of Finite Algebras

    Pages:
    93-102
    File:
    bibtex
    Abstract ( + )